A case report: Consecutive cranial neuropathies following the use of phosphodiesterase-5 inhibitors

Suzanne W. van Landingham, Eric L. Singman

Research output: Contribution to journalArticlepeer-review

Abstract

We report a patient who suffered consecutive cranial neuropathies where each event was immediately preceded by the use of oral PDE-5 inhibitors. A discussion of the etiology of the events including possible interaction with other medications is included.

Original languageEnglish (US)
Pages (from-to)109-114
Number of pages6
JournalAmerican Orthoptic Journal
Volume65
Issue number1
DOIs
StatePublished - Jan 1 2015

Keywords

  • Cialis/tadalafil
  • Diplopia
  • Ischemic cranial neuropathy
  • Phosphodiesterase-5 inhibitors
  • Sixth cranial nerve palsy
  • Third cranial nerve palsy
  • Viagra/sildenafil

ASJC Scopus subject areas

  • Ophthalmology

Fingerprint Dive into the research topics of 'A case report: Consecutive cranial neuropathies following the use of phosphodiesterase-5 inhibitors'. Together they form a unique fingerprint.

Cite this